# SDR DU4R2006647

- Difficulty date: October 10, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291025, N/R 24770 CORROSION ON FUSELAGE SKIN AT BS 1510 BETWEEN S-28R AND S-29R.CUT OUT CORRODED AREA. FABRICATED AND INSTALLED REPAIR DOUBLER 7.0 INCHES X 12.75 INCHES X 6.6 INCHES FROM 2024-T3 .063 INCH IAW SRM 51-40-05, 53-00-01 FIG. 1, 51-20-02 AND 53-00-01.
